# SDR C2XA08RI040

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 15,382 hours, 8,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14540853405
- Part serial: 145658
- Condition: Out Of Rig
- Location: Main Cabin Door
- Part time: 15,382 hours, 15,382 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2965 - EWR - CREW REPORTED MAIN CABIN DOOR DIFFICULT TO OPEN.  EWR MX RE-RIGGED DOOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
